Approximate Homomorphisms II: Group Homomorphisms

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received October 13, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Farah, I. Approximate Homomorphisms II: Group Homomorphisms. Combinatorica 20, 47–60 (2000). https://doi.org/10.1007/s004930070030

Download citation

  • AMS Subject Classification (1991) Classes:  05D99, 20D99; 28A35, 28A60